# SDR SWAA2025081905554

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 62,299 hours, 37,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FLOOR LEVEL EMERGENCY EXIT LIGHT COVER FELL OFF.   REPLACED EMERGENCY EXIT LIGHT LENS AT FLOOR LEVEL IAW AMM 33-51-01.
